# SDR 2011FA0000359

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: General aviation
- Aircraft: N647XL
- Make and model: Librty LIBERTYXL2
- Aircraft serial: 117
- Aircraft time: 947 hours
- Engine: Cont IO240B
- Engine time: 947 hours
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING MOVEMENT FOUND IN 3 ACFT DURING INSPECTION.  MEASUREMENT OF THE AFT ATTACH LUG FOUND SIGNIFICANT ELONGATION OF THE AFT WING ATTACH LUG ON THE SPACE FRAME AT THE 0 AND 180 DEGREE POSITIONS.  IN THE FIRST INSTANCE IT WAS DETERMINED THAT IMPROPER REAMING AND FREQUENT REMOVAL AND INSTALLATION WERE THE CAUSE OF THE WEAR.  THE RESOLUTION WAS A CNCR DATED 5 OCT 2010.  THE AFT ATTACH FITTING WAS REAMED TO A LARGER SIZE AND A NEW OVERSIZE WING LOCK PIN WAS INSTALLED.  ROUGHLY 200HRS TT LATER THE AFT ATTACH FITTINGS OF 3 AIRCRAFT ARE AGAIN MOVING AND THE WEAR IS LOCATED AT THE SAME POSITIONS. THE WINGS HAVE BEEN REMOVED AND INSTALLED ONCE IN THIS TIMEFRAME.  ALL ACFT ARE INVOLVED IN FLIGHT TRAINING.
